Alert archive / California / Small Craft Advisories in 2019
Small Craft Advisory 86, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 11, 2019, 2:10 AM PDT. It took effect at Sep 11, 2019, 3:00 PM PDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2019, 2:10 AM PDT (09:10 UTC)
- In effect from
- Sep 11, 2019, 3:00 PM PDT
- Expired
- Sep 15, 2019, 3:00 AM PDT
- In force
- 4 days
- Issued by
- NWS Eureka, CA
The text
As transmitted.
001 WHUS76 KEKA 110910 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 210 AM PDT Wed Sep 11 2019 PZZ475-111715- /O.NEW.KEKA.SC.Y.0086.190911T2200Z-190912T0900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 210 AM PDT Wed Sep 11 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM PDT THURSDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 3 PM this afternoon to 2 AM PDT Thursday. * WINDS...N 15 to 20 kt with gusts to 25 kt, strongest downwind of Cape Mendocino. * WAVES/SEAS...N 6 to 7 ft at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
16 follow-up statements
152 WHUS76 KEKA 111605 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 905 AM PDT Wed Sep 11 2019 PZZ475-120015- /O.CON.KEKA.SC.Y.0086.190911T2200Z-190912T0900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 905 AM PDT Wed Sep 11 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM PDT THURSDAY... * WINDS...N 15 to 20 kt with gusts to 25 kt, strongest downwind of Cape Mendocino. * WAVES/SEAS...N 6 to 7 ft at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
184 WHUS76 KEKA 112114 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 214 PM PDT Wed Sep 11 2019 PZZ475-120515- /O.CON.KEKA.SC.Y.0086.190911T2200Z-190912T0900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 214 PM PDT Wed Sep 11 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY... * WINDS...N 15 to 20 kt with gusts to 25 kt, strongest downwind of Cape Mendocino. * WAVES/SEAS...N 6 to 7 ft at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
175 WHUS76 KEKA 120330 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 830 PM PDT Wed Sep 11 2019 PZZ475-121130- /O.EXT.KEKA.SC.Y.0086.000000T0000Z-190913T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 830 PM PDT Wed Sep 11 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...N 15 to 20 kt increasing to 20 to 25 kt Thursday night. Strongest winds downwind of Cape Mendocino. * WAVES/SEAS...N 6 to 7 ft at 7 seconds building to 8 to 9 ft at 9 seconds Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
461 WHUS76 KEKA 120939 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 239 AM PDT Thu Sep 12 2019 PZZ475-121745- /O.EXT.KEKA.SC.Y.0086.000000T0000Z-190913T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 239 AM PDT Thu Sep 12 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... * WINDS...N 15 to 20 kt increasing to 20 to 25 kt Thursday night. Strongest winds downwind of Cape Mendocino. * WAVES/SEAS...N 6 to 7 ft at 7 seconds building to 8 to 9 ft at 9 seconds Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
485 WHUS76 KEKA 121541 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 841 AM PDT Thu Sep 12 2019 PZZ475-122345- /O.CON.KEKA.SC.Y.0086.000000T0000Z-190913T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 841 AM PDT Thu Sep 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WINDS...N 15 to 20 kt increasing to 20 to 25 kt tonight. Strongest winds downwind of Cape Mendocino. * WAVES/SEAS...N 6 to 7 ft at 7 seconds building to 8 to 9 ft at 9 seconds tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
788 WHUS76 KEKA 122101 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 201 PM PDT Thu Sep 12 2019 PZZ455-130515- /O.EXB.KEKA.SC.Y.0086.190913T2000Z-190914T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 201 PM PDT Thu Sep 12 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 10 PM PDT FRIDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 1 PM to 10 PM PDT Friday. * WINDS...NW 15 to 25 kt Friday afternoon and evening. * WAVES/SEAS...N 6 to 8 ft at 9 seconds Friday afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-130515- /O.EXT.KEKA.SC.Y.0086.000000T0000Z-190914T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 201 PM PDT Thu Sep 12 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PDT FRIDAY... * WINDS...N 20 to 25 kt. * WAVES/SEAS...N 7 to 9 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
041 WHUS76 KEKA 130303 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 803 PM PDT Thu Sep 12 2019 PZZ475-131115- /O.EXT.KEKA.SC.Y.0086.000000T0000Z-190914T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 803 PM PDT Thu Sep 12 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...N 20 to 25 kt. Local gusts to around 35 kt downwind of Cape Mendocino. * WAVES/SEAS...N 7 to 9 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-131115- /O.EXT.KEKA.SC.Y.0086.190913T2000Z-190914T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 803 PM PDT Thu Sep 12 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM FRIDAY TO 3 AM PDT SATURDAY... * WINDS...NW 15 to 25 kt Friday afternoon and evening. * WAVES/SEAS...N 7 to 9 ft at 9 seconds Friday afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
551 WHUS76 KEKA 130927 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 227 AM PDT Fri Sep 13 2019 PZZ470-131730- /O.EXB.KEKA.SC.Y.0086.190913T2200Z-190914T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 227 AM PDT Fri Sep 13 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 3 PM this afternoon to 3 AM PDT Saturday. * WINDS...N 15 to 20 kt with gusts to 25 kt. * WAVES/SEAS...N 6 to 7 ft at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-131730- /O.EXT.KEKA.SC.Y.0086.000000T0000Z-190914T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 227 AM PDT Fri Sep 13 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY... * WINDS...N 20 to 25 kt. Local gusts to around 35 kt downwind of Cape Mendocino. * WAVES/SEAS...N 7 to 9 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-131730- /O.CON.KEKA.SC.Y.0086.190913T2000Z-190914T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 227 AM PDT Fri Sep 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WINDS...NW 15 to 25 kt Friday afternoon and evening. * WAVES/SEAS...N 7 to 9 ft at 9 seconds Friday afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
893 WHUS76 KEKA 131550 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 850 AM PDT Fri Sep 13 2019 PZZ455-140000- /O.CON.KEKA.SC.Y.0086.190913T2000Z-190914T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 850 AM PDT Fri Sep 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WINDS...NW 15 to 25 kt this afternoon and evening. * WAVES/SEAS...N 7 to 9 ft at 9 seconds this afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-140000- /O.CON.KEKA.SC.Y.0086.190913T2200Z-190914T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 850 AM PDT Fri Sep 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WINDS...N 15 to 20 kt with gusts to 25 kt. * WAVES/SEAS...N 6 to 7 ft at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-140000- /O.CON.KEKA.SC.Y.0086.000000T0000Z-190914T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 850 AM PDT Fri Sep 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WINDS...N 20 to 25 kt. Local gusts to around 35 kt downwind of Cape Mendocino. * WAVES/SEAS...N 7 to 9 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
269 WHUS76 KEKA 132104 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 204 PM PDT Fri Sep 13 2019 PZZ455-140515- /O.CON.KEKA.SC.Y.0086.000000T0000Z-190914T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 204 PM PDT Fri Sep 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...NW 15 to 25 kt. * WAVES/SEAS...N 7 to 9 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-140515- /O.CON.KEKA.SC.Y.0086.190913T2200Z-190914T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 204 PM PDT Fri Sep 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...N 15 to 20 kt with gusts to 25 kt. * WAVES/SEAS...N 6 to 7 ft at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-140515- /O.CON.KEKA.SC.Y.0086.000000T0000Z-190914T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 204 PM PDT Fri Sep 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WINDS...N 20 to 25 kt. Local gusts to around 35 kt downwind of Cape Mendocino. * WAVES/SEAS...N 7 to 9 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
554 WHUS76 KEKA 140349 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 849 PM PDT Fri Sep 13 2019 PZZ470-140500- /O.CAN.KEKA.SC.Y.0086.000000T0000Z-190914T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 849 PM PDT Fri Sep 13 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Eureka has cancelled the Small Craft Advisory. Moderate northerly winds and short-period seas will persist tonight, but have dropped below Small Craft Advisory levels. $$ PZZ455-141200- /O.EXT.KEKA.SC.Y.0086.000000T0000Z-190915T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 849 PM PDT Fri Sep 13 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SATURDAY... * WINDS...NW 15 to 25 kt. Local gusts up to 35 kt downwind of Cape Mendocino. * WAVES/SEAS...N 6 to 8 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-141200- /O.EXT.KEKA.SC.Y.0086.000000T0000Z-190915T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 849 PM PDT Fri Sep 13 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SATURDAY... * WINDS...N 20 to 25 kt. Local gusts to around 35 kt downwind of Cape Mendocino. * WAVES/SEAS...N 7 to 9 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
591 WHUS76 KEKA 140905 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 205 AM PDT Sat Sep 14 2019 PZZ455-141715- /O.CON.KEKA.SC.Y.0086.000000T0000Z-190915T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 205 AM PDT Sat Sep 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NW 15 to 25 kt. Local gusts up to 35 kt downwind of Cape Mendocino. * WAVES/SEAS...N 6 to 8 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-141715- /O.CON.KEKA.SC.Y.0086.000000T0000Z-190915T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 205 AM PDT Sat Sep 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 20 to 25 kt. Local gusts to around 35 kt downwind of Cape Mendocino. * WAVES/SEAS...N 7 to 9 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
438 WHUS76 KEKA 141608 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 908 AM PDT Sat Sep 14 2019 PZZ455-150015- /O.CON.KEKA.SC.Y.0086.000000T0000Z-190915T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 908 AM PDT Sat Sep 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NW 15 to 25 kt. Local gusts up to 35 kt downwind of Cape Mendocino. * WAVES/SEAS...N 6 to 8 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-150015- /O.CON.KEKA.SC.Y.0086.000000T0000Z-190915T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 908 AM PDT Sat Sep 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 20 to 25 kt. Local gusts to around 35 kt downwind of Cape Mendocino. * WAVES/SEAS...N 7 to 9 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
958 WHUS76 KEKA 142136 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 236 PM PDT Sat Sep 14 2019 PZZ455-150400- /O.CON.KEKA.SC.Y.0086.000000T0000Z-190915T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 236 PM PDT Sat Sep 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NW 15 to 25 kt. Local gusts up to 35 kt downwind of Cape Mendocino. * WAVES/SEAS...N 6 to 8 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-150400- /O.CON.KEKA.SC.Y.0086.000000T0000Z-190915T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 236 PM PDT Sat Sep 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 20 to 25 kt. Local gusts to around 35 kt downwind of Cape Mendocino. * WAVES/SEAS...N 7 to 9 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
652 WHUS76 KEKA 150300 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 800 PM PDT Sat Sep 14 2019 PZZ455-151000- /O.EXT.KEKA.SC.Y.0086.000000T0000Z-190915T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 800 PM PDT Sat Sep 14 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NW 15 to 25 kt. Local gusts to 30 kt downwind of Cape Mendocino. * WAVES/SEAS...N 6 to 8 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-151000- /O.EXT.KEKA.SC.Y.0086.000000T0000Z-190915T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 800 PM PDT Sat Sep 14 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...N 20 to 25 kt. Local gusts to 30 kt downwind of Cape Mendocino. * WAVES/SEAS...N 7 to 9 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
676 WHUS76 KEKA 150950 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 250 AM PDT Sun Sep 15 2019 PZZ455-151100- /O.EXP.KEKA.SC.Y.0086.000000T0000Z-190915T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 250 AM PDT Sun Sep 15 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... $$ PZZ475-151100- /O.EXP.KEKA.SC.Y.0086.000000T0000Z-190915T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 250 AM PDT Sun Sep 15 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 10, 2:49 PM PDT, 11 hours 21 minutes earlier.
Area forecast discussion, Sep 10, 2:49 PM PDT, 11 hours 21 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 249 PM PDT Tue Sep 10 2019 .SYNOPSIS...Cool interior temperatures and scattered showers will continue today, with warm and dry weather returning tomorrow. Isolated thunderstorms will be possible this afternoon and evening across portions of Del Norte and northern Trinity counties. && .DISCUSSION...The main upper level trough is currently moving overhead this afternoon which is spawning the last round of scattered showers to the area. Some elevated instability is currently present with latest mesoanalysis guidance indicating around 500 J/Kg of CAPE however very little shear is present therefore overall thunderstorm threat this afternoon will be limited but a few strikes remain possible across eastern Del Norte, eastern Mendocino, and Trinity Counties. Relatively slow storm motion should lead to a quick hit of measurable rainfall as well however overall totals should remain below a quarter of an inch. Tonight, clouds will begin to clear and cool temperatures aloft will lead to a chilly overnight within interior valleys. The one saving grace from the temperatures really plummeting will be a modest amount of atmospheric moisture still in place to limit radiational cooling. In the wake of the low, upper level ridging will spread across the western U.S. leading to warming temperatures and dry conditions for mid to late week. Latest model guidance indicates yet another trough approaching the area this weekend which will likely cool interior temperatures back to around normal and bring another chance for showers to the area by late in the weekend. /WCI && .AVIATION...A weather disturbance produced widespread cloudiness across the region today. The system also triggered mostly popcorn-like showers sporadically along the coast from monday night into early morning. CEC reported 0.25 inches by midnight while EKA reported 0.05 inches. ACV did not report measurable rain. But the more significant aviation hazard at the coast was MVFR-IFR Cigs...and even so, flight Ops were generally unhampered. By midday, a large swathe of low clouds still persisted off the North Coast. Interior areas reported lots of "higher level" low VFR cloudiness (035-060 feet). Through mid afternoon and overnight, models are returning stratus Cigs to the TAF sites north of Cape Mendocino. Location of stratus on early afternoon Satellite Pictures tend to be edging towards the coast as ACV reported BKN005. Also, interior isolated showers and or thunderstorms possible into evening. /TA && .MARINE...Winds will become more uniformly N across the area tonight, with wind speeds increasing near and S of Cape Mendocino. Marginal advisory-level conditions are possible over the S outer waters tonight and Wednesday. Due to the areal coverage of these conditions, will not be hoisting an advisory at this time. However, northerlies will continue to gradually ramp up Wednesday evening, and an advisory will probably be needed for that. Mid-period NW swell will persist through the work week along with a smaller, longer period SW swell. /SEC && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...None. && Visit us at https://www.weather.gov/eureka Follow us on Facebook and Twitter at: https://www.facebook.com/NWSEureka https://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Sep 10, 3:13 AM PDT, 22 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 313 AM PDT Tue Sep 10 2019 CAZ101-103-104-106-108>113-111015- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Southern Humboldt Interior-Southern Trinity-Mendocino Coast- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 313 AM PDT Tue Sep 10 2019 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105-107-111015- Del Norte Interior-Northern Humboldt Interior-Northern Trinity- 313 AM PDT Tue Sep 10 2019 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. Isolated thunderstorms are possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.